About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 560647, 10 pages
http://dx.doi.org/10.1155/2013/560647
Research Article

On the Asymptotical and Practical Stability of Stochastic Control Systems

Department of Mathematics, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 24 October 2012; Accepted 18 January 2013

Academic Editor: Vu Phat

Copyright © 2013 Fakhreddin Abedi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Karafyllis and J. Tsinias, “A converse Lyapunov theorem for nonuniform in time global asymptotic stability and its application to feedback stabilization,” SIAM Journal on Control and Optimization, vol. 42, no. 3, pp. 936–965, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. V. N. Phat, Q. P. Ha, and H. Trinh, “Parameter-dependent H control for time-varying delay polytopic systems,” Journal of Optimization Theory and Applications, vol. 147, no. 1, pp. 58–70, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. V. Thuan, V. N. Phat, and H. M. Trinh, “Dynamic output feedback guaranteed cost control for linear systems with interval time-varying delays in states and outputs,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10697–10707, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. S. Bay, N. M. Linh, and V. N. Phat, “Robust H control of linear time-varying systems with mixed delays in the Hilbert space,” Optimal Control Applications & Methods, vol. 32, no. 5, pp. 545–557, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Trinh and T. Fernando, Functional Observers for Dynamical Systems, vol. 420 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Florchinger, “Lyapunov-like techniques for stochastic stability,” SIAM Journal on Control and Optimization, vol. 33, no. 4, pp. 1151–1169, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. Deng and M. Krstić, “Stochastic nonlinear stabilization. I. A backstepping design,” Systems & Control Letters, vol. 32, no. 3, pp. 143–150, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Deng, M. Krstić, and R. J. Williams, “Stabilization of stochastic nonlinear systems driven by noise of unknown covariance,” IEEE Transactions on Automatic Control, vol. 46, no. 8, pp. 1237–1253, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X.-J. Xie and J. Tian, “State-feedback stabilization for high-order stochastic nonlinear systems with stochastic inverse dynamics,” International Journal of Robust and Nonlinear Control, vol. 17, no. 14, pp. 1343–1362, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Pan and T. Başar, “Backstepping controller design for nonlinear stochastic systems under a risk-sensitive cost criterion,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 957–995, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Lin, J. Liu, Y. Lin, and W. Zhang, “Nonlinear stochastic passivity, feedback equivalence and global stabilization,” International Journal of Robust and Nonlinear Control, vol. 22, no. 9, pp. 999–1018, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. F. Abedi, M. A. Hassan, and N. M. Arifin, “Lyapunov function for nonuniform in time global asymptotic stability in probability with application to feedback stabilization,” Acta Applicandae Mathematicae, vol. 116, no. 1, pp. 107–117, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Abedi, M. A. Hassan, and M. Suleiman, “Feedback stabilization and adaptive stabilization of stochastic nonlinear systems by the control Lyapunov function,” Stochastics, vol. 83, no. 2, pp. 179–201, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Tsinias, “Existence of control Lyapunov functions and applications to state feedback stabilizability of nonlinear systems,” SIAM Journal on Control and Optimization, vol. 29, no. 2, pp. 457–473, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Kushner, “Converse theorems for stochastic Liapunov functions,” SIAM Journal on Control and Optimization, vol. 5, pp. 228–233, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. L. Speyer and W. H. Chung, Stochastic Processes, Estimation, and Control, vol. 17 of Advances in Design and Control, SIAM, Philadelphia, Pa, USA, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. R. Z. Has'minskiĭ, Stochastic Stability of Differential Equations, vol. 7 of Monographs and Textbooks on Mechanics of Solids and Fluids: Mechanics and Analysis, Sijthoff & Noordhoff, Alphen aan den Rijn, The Netherlands, 1980. View at MathSciNet
  18. P. J. La Salle and S. Lefschetz, Stability by Liapunov's Direcct Method with Applications, Academic Press, New York, NY, USA, 1961.
  19. Z. Artstein, “Stabilization with relaxed controls,” Nonlinear Analysis: Theory, Methods & Applications, vol. 7, no. 11, pp. 1163–1173, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. P. Florchinger, “A stochastic Jurdjevic-Quinn theorem for the stabilization of nonlinear stochastic differential systems,” Stochastic Analysis and Applications, vol. 19, no. 3, pp. 473–480, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. L. Massera, “Contributions to stability theory,” Annals of Mathematics, vol. 64, pp. 182–206, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. L. Massera, “Erratum in “Contributions to stability theory”,” Annals of Mathematics, vol. 68, no. 1, p. 202, 1958.